video

sound

Persian Version

View:

35,075

Download:

12,697

Cites:

1

Information Journal Paper

Title

STRONGLY ALMOST IDEAL CONVERGENT SEQUENCES IN A LOCALLY CONVEX SPACE DEFINED BY MUSIELAK-ORLICZ FUNCTION

Author(s)

HAZARIKA BIPAN

Pages

  15-35

Abstract

 In this article, we introduce a new class of ideal convergent sequence spaces using an infinite matrix, MUSIELAK-ORLICZ FUNCTION and a new generalized difference matrix in locally convex spaces. We investigate some linear topological structures and algebraic properties of these spaces. We also give some relations related to these sequence spaces.

Cites

References

Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops